Couldn't find what you looking for?

TRY OUR SEARCH!

Hie i need help i first experience stomach pain at nite and then on the upper stomach my stomach was groaning a lot bt not passing watery stool , then i take some pain tablets i thought my self its an infection, i end up taking Doxy tablets for 3days, after some day there was too much pain in my stomach, it later cooled off bt my problem now my throat is itching from the neck my shoulders sometimes also experince difficuties breathing in its painful i dont cough everytime bt my throat is sometimes dry in the morning and @nite my ears are itching also inside i dont feel any sore throat yet i eat well drink a lot of water, no other pain in my body accept strees sometimes abt this itching my neck is paining itching or burning in my throat and inside my ears sometimes i scracth my shoulders or the whole upper body itching bt no rush at the same time it irritates my stomach which groans wen i feel itching and dry throat , no fever wat maybe the cause?

Loading...

Anytime a person experiences itching and difficulty breathing, this is indicative of an anaphylaxic reaction and needs to be taken seriously.  You could be allergic to the Doxy tablets you are speaking of.  Take Benedryl or other antihistamine immediately, if you are able to swallow.  If you cannot swallow, go to the doctor immediately and get a shot of epinephrine to ease the swelling in your throat.  You risk having your throat close up on you so you need to act fast.  Tell your doctor regardless that you have had a reaction to the Doxy.  I presume you self-medicated yourself, so you need to tell the doctor about this, too.  He will be able to diagnose your stomach problem more accurately.  

Reply

Loading...